# SDR CA190220015

- Difficulty date: February 17, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 531183501
- Condition: Damaged
- Location: Lt Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) L/H ENGINE FUEL LEAK  PIPE BETWEEN FUEL/OIL HEAT EXCHANGER BYPASS VALVE AND FUEL/OIL MANIFOLD ASSEMBLY CRACKED AT SOLDERING POINT  REPLACED PIPE BETWEEN FUEL/OIL HEAT EXCHANGER BYPASS VALVE AND FUEL/OIL MANIFOLD ASSEMBLY  WO3, WO4 AND L/H ENGINE IGNITION HARNESS REPLACED DUE TO HEAVY CONTAMINATION WITH FUEL (TC# 20190220015)
